# SDR HEEA080321

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,314 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Harness
- Part number: 4639215002
- Condition: Shorted
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT IN WIRE FOR STRAIN RELIEF. REPLACED HARNESS.
